# SDR ARWA20020803

- Difficulty date: August 13, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 73,722 hours, 26,450 cycles
- Engine: Pwa JT3D7
- Engine time: 53,767 hours, 14,819 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 671378
- Condition: Power Loss
- Location: Nr 4
- Part time: 53,767 hours, 14,819 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AFTER BRAKE RELEASE, LOST PARTIAL POWER ON NR 4 ENGINE.  ABORTED TAKEOFF AND RETURNED TO RAMP.  REMOVED AND REPLACED NR 4 ENGINE, OPS CHECK AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
